| Model Number |
1011487-12 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the renal artery with mild calcification and mild tortuosity.The 4x12mm herculink balloon expanding stent (bes) was advanced on a command 14 guide wire (gw) to the target lesion; however, the stent became dislodged.Therefore, the sheath was to block the stent and stent was able to be removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another stent was implanted to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis was performed on the returned device.The reported stent dislodgement was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.